Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 266, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The topology on the primitive ideal space of transformation group $C^{∗} $-algebras and C.C.R. transformation group $C^{∗} $-algebras
Dana P. Williams.
Trans. Amer. Math. Soc. 266 (1981), 335-359
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617538
The discontinuous initial value problem of a reacting gas flow
Lung An Ying and Ching Hua Wang.
Trans. Amer. Math. Soc. 266 (1981), 361-387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617539
The cyclic connectivity of homogeneous arcwise connected continua
David P. Bellamy and Lewis Lum.
Trans. Amer. Math. Soc. 266 (1981), 389-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617540
Nonweakly compact operators from order-Cauchy complete $C(S)$\ lattices, with application to Baire classes
Frederick K. Dashiell.
Trans. Amer. Math. Soc. 266 (1981), 397-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617541
A counterexample to the bounded orbit conjecture
Stephanie M. Boyles.
Trans. Amer. Math. Soc. 266 (1981), 415-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617542
Isomorphism theorems for octonion planes over local rings
Robert Bix.
Trans. Amer. Math. Soc. 266 (1981), 423-439
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617543
Symmetry properties of the zero sets of nil-theta functions
Sharon Goodman.
Trans. Amer. Math. Soc. 266 (1981), 441-460
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617544
Generalizations of Cesàro continuous functions and integrals of Perron type
Cheng Ming Lee.
Trans. Amer. Math. Soc. 266 (1981), 461-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617545
On purely inseparable algebras and P.H.D. rings
Shizuka Satô.
Trans. Amer. Math. Soc. 266 (1981), 483-498
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617546
Liapounoff’s theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures
Thomas E. Armstrong and Karel Prikry.
Trans. Amer. Math. Soc. 266 (1981), 499-514
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617547
Weak and pointwise compactness in the space of bounded continuous functions
Robert F. Wheeler.
Trans. Amer. Math. Soc. 266 (1981), 515-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617548
On the genus of symmetric groups
Viera Krňanová Proulx.
Trans. Amer. Math. Soc. 266 (1981), 531-538
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617549
Integral geometric properties of capacities
Pertti Mattila.
Trans. Amer. Math. Soc. 266 (1981), 539-554
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617550
Global Warfield groups
Roger Hunter and Fred Richman.
Trans. Amer. Math. Soc. 266 (1981), 555-572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617551
Manifolds of nonanalyticity of solutions of certain linear PDEs
E. C. Zachmanoglou.
Trans. Amer. Math. Soc. 266 (1981), 573-582
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617552
Cartan structures on contact manifolds
G. Burdet and M. Perrin.
Trans. Amer. Math. Soc. 266 (1981), 583-602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617553
On asymptotically almost periodic solutions of a convolution equation
Olof J. Staffans.
Trans. Amer. Math. Soc. 266 (1981), 603-616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617554
$L^{p}$ norms of certain kernels of the $N$-dimensional torus
L. Colzani and P. M. Soardi.
Trans. Amer. Math. Soc. 266 (1981), 617-627
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617555
Arborescent structures. II. Interpretability in the theory of trees
James H. Schmerl.
Trans. Amer. Math. Soc. 266 (1981), 629-643
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617556
A rigid subspace of $L_{0}$
N. J. Kalton and James W. Roberts.
Trans. Amer. Math. Soc. 266 (1981), 645-654
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617557
Baire category principle and uniqueness theorem
J. S. Hwang.
Trans. Amer. Math. Soc. 266 (1981), 655-665
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617558
Erratum to: “The kinematic formula in complex integral geometry”
Theodore Shifrin.
Trans. Amer. Math. Soc. 266 (1981), 667
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 617559